# SDR QXEA0101979

- Difficulty date: November 18, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLOORBEAM REPAIR BL 0 JUST FORWARD OF FRAME 4900 TOP TIE PLATE HAS LIGHT CORROSION.  REPAIRED IAW HORIZON AIR EA 4-53-1526.
